Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

monstesjars

Member
  • Content Count

    21
  • Joined

  • Last visited

Community Reputation

0 Neutral

About monstesjars

  • Rank
    New Member
  1. Well nothing really ever worked for me, thats why i went on accutane. But if differin and tretinoin cause more redness i might just stick with a light benzoyl course. Thanks for your input.
  2. Hey, im 2 months post accutane and everything is going good, beside the lingering redness WHICH MY DERM TOLD ME WOULD GO AWAY QUICKLY but yeah, I got a small pimple today and it kind of freaked me out. I've been treating my skin like crap lately since I just figured the accutane did it's job but I guess I need to start taking care of it again to make sure I don't break out. I have plenty of Benzoyl, Tretinoin, and Differin left from my pre accutane days and I was wondering which one would be
  3. I think I might stab my derm if that happens...
  4. I've been off accutane for 3 weeks now and my face is still as read as a tomato. Don't get me wrong, it's nice finally not having acne but how long does it take for this damn redness to go away? Please don't tell me this is a long term issue.
  5. Kinda Graphic Ok, im on my 4rth month of accutane and my sex drive is the shits. I barley ever get morning wood anymore. When i try to do the deed it take me a while to get a full erection and then some to keep it up. This is NOT cool. Someone pls tell me this will go away after im done with my course.
  6. K, so i have an appointment tommorow but i TOTALLY forgot to take the blood test. I'm thinking if I go he'll hopefully give me a new prescription and then ill just take the bloodtest the day after. If i have to rescedule I will be off the pills for a good week or 2 cause ive ran out and i dont want that. ANybody been in this situation?
  7. K, just wanna say something I noticed. The side effects of :depression, worthlessness, suicidal thoughts, and being lethargic are all also side effects of people who have bad acne without accutane. I'm sure this has been discussed, but are we sure the pills bring about those side effects?
  8. K, so i just finished my 3rd month and i have 2 more left. I was on 40mg the first month and 80mg the last two. I wanna say my acne has gotten a little better but in reality its prolly worse than when i first started. SO, should i ask for 120mg for the next 2 months form my derm? I realize the side effects will be killer, but thats nothing in comparison to how much this damn acne ruins my life. Im starting to get really aggravated and i feel like i have really stubborn acne which wont go away u
  9. thnx for the replys. I'm sure you all can relate to how hopeless it can get sometimes. Just needed some reaffirmation.
  10. Ok, im currently in the middle of month 3 and I have NO results on my face. The acne I had on my back went away in like 3 weeks, but my face has gotten worse if anything. So, anyways im starting to lose hope and I'm REALLY tempted to start dobbing creams on my face again. I was on 40mg a day for the first month and im on 80mg a day since. Please, if anybody was in a similar situation but it all worked out in the end I would love to hear it. I really need to rekindle my hope somehow.
  11. I'm having the same problem right now. Whenever I lay on my back it feels really sore and cramped. I don't know if you guys workout but if you do I'd add in a couple more back exercises into your routine. It won't take away the pain completely and it will hurt while your doing it but overall it will strengthen your back muscles and ease the pains a little bit. I actually just did a couple crunches and while my back did ache while I was doing them it feels a lot better now.
  12. Hey, i just started accutane and I was wondering what you have to do when your prescription runs out. I noticed mine will run out on a friday and I won't be able to see the derm again untill the wed of the following week. That's five days without taking the pill. Is that not a problem? I thought you have to constantly be on the pill?
  13. Always nice to hear a success story. I'll be going on accutane pretty soon now. Hope I see the same results and good luck with any future acne problems.
  14. FINALLY! :dance: I finally convinced my derm after 6 moths of crap wich not only didnt do anything but made me worse. Alas, with one obstacle down there lies another. I never even thought about this, but for some reason my parents don't want me to take accutane. I think the damn derm scared them with the side effects lecture. Ugh! I am currently 18 so I could just say say screw you to my parents and drive down to the doc myself and do what i need to, but i'd rather have them on my side.
×